# SDR SWAA2024070306116

- Difficulty date: June 15, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N8637A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42523
- Aircraft time: 34,019 hours, 16,253 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD AFT. FLAP IS DELAMINATED ON LOWER INBOARD END.<[01] REMOVED R/H O/B AFT FLAP PER AMM 27-51-22.;[02] INSTALLED RIGHT WING OUTBOARD AFT FLAP PER AMM 27-51-22;[03] C/W INSPECTION.;[04] CHANGED MEASUREMENTS TO RII;[05] VERIFIED INFO IN C/A #4
